MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 32MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 32MM G; PROSTHESIS, HIP
Catalog Number 010000812
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01289.D10: cat #: 110017107 / g7 finned 4 hole shell 60g / lot #: 7173931; cat #: 010000937 / g7 hi-wall e1 liner 36mm g / lot #: 6999200.G2: mexico.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the liners failed to assemble into the cup after multiple attempts with multiple products.Because of this, the surgeon terminated the procedure, removed the prosthesis and closed leaving the hip without implanted components.No further information is available at this time.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this report is a duplicate of 0001825034-2023-01285.  the initial report was forwarded in error and should be voided.If additional information is to be received concerning the reported event, a supplemental mdr will be submitted under 0001825034-2023-01285.
 
Event or Problem Description

Brand Name
G7 HI-WALL ARCOMXL LNR 32MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17074831
Report Number0001825034-2023-01288
Device Sequence Number17814675
Product Code PBI
UDI-Device Identifier00880304526037
UDI-Public(01)00880304526037(17)250226(10)6751535
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Catalogue Number010000812
Device Lot Number6751535
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale